Pacific Journal of Mathematics

Bilinear operators on $L^\infty(G)$ of locally compact groups.

Colin C. Graham and Anthony T. M. Lau

Article information

Pacific J. Math., Volume 158, Number 1 (1993), 157-176.

First available in Project Euclid: 8 December 2004

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 43A15: $L^p$-spaces and other function spaces on groups, semigroups, etc.
Secondary: 47B38: Operators on function spaces (general)


Graham, Colin C.; Lau, Anthony T. M. Bilinear operators on $L^\infty(G)$ of locally compact groups. Pacific J. Math. 158 (1993), no. 1, 157--176.

Export citation


  • [1] F. F. Bonsai andJ. Duncan, Complete Normed Algebras, Springer-Verlag, Berlin, 1973.
  • [2] J.H. Carruth, J.A.Hildebrandt, and R.J. Koch, The Theory of Topological Semigroups, Marcel Dekker, New York, 1983.
  • [3] E.G. Effros, Amenability andvirtual diagonalsfor von Neumann algebras, J. Funct. Anal., 78 (1988), 137-153.
  • [4] J.Gilbert, T.Ito,and B. M. Schreiber, Bimeasure algebrasonlocally compact groups,J. Funct. Anal., 64 (1985), 134-162.
  • [5] C.C.Graham,A.T.-M. Lau, and M. Leinert, Separable translation-invariant subspaces of M(G) and other dual spaces onlocally compact groups,Colloq. Math., 55(1988), 131-145.
  • [6] C.C.Graham, Continuity of translation in the dual of L(G) andrelatedspaces, Trans. Amer. Math. Soc, 328 (1991), 589-618.
  • [7] C. C. Grahamand B. M. Schreiber, Bimeasure algebrason LCA groups,Pacific J. Math., 115(1984), 91-127.
  • [8] C. C. Grahamand B. M. Schreiber,Projectionsinspaces ofbimeasures, Canad. Math. Bull., 31(1)(1988), 19-25.
  • [9] E. Hewitt and K. A. Ross, Abstract Harmonic Analysis, vol. I, Springer-Verlag, Berlin, 1963.
  • [10] A. L. Patterson, Amenability, Amer. Math. Soc, Providence, R. I., 1988.
  • [11] W. Rudin, Fourier Analysis on Groups, Wiley-Interscience, New York, 1962.
  • [12] W. Rudin, Real and Complex Analysis, McGraw Hill, New York, 1966.
  • [13] S. Saeki, Tensorproducts of C{X)-spaces and their conjugate spaces, J. Math. Soc. Japan, 28 (1976), 33-47.
  • [14] M. Takesaki, Theory of Operator Algebras, Vol I,, Springer-Verlag, Berlin, 1973.